It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,
I recently weaned off escitalopram completely (Cipralex, Lexapro) just over 4 weeks ago. I was on it for about a year. I took it for anxiety, which i found out later was caused by sleep apnea. Once i got the sleep apnea treated the anxiety went away almost immediately! Once the anxiety stopped, i decided to stop taking the SSRI slowly over 6 weeks as advised by a doctor. I went through every withdrawal symptom in the book! I got flu-like symptoms, muscle aches, dizzyness, "brain shivers", etc. the list goes on. Anyway now, after 4 weeks off, I am feeling anxious with occassional chest tightness and feel moderately depressed, just not myself. It seems like nothing makes me happy right now :( Has anyone else experienced this so long after coming off antidepressants? I feel so lost right now, I just want to know if this if part of the withdrawal? I really don't want to go on any medications again as I went through HELL getting off them! If anyone has any advice or has experienced the same feelings please post, it would be much appreciated. Thanks in advance! :)





All times are GMT -7. The time now is 02:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!